Volume 18, issue 3 (2018)

Recent Issues

Volume 18
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Combinatorial spin structures on triangulated manifolds
1259

Ryan Budney

The nonmultiplicativity of the signature modulo $8$ of a fibre bundle is an Arf–Kervaire invariant
1281

Carmen Rovi

Germs of fibrations of spheres by great circles always extend to the whole sphere
1323

Patricia Cahn, Herman Gluck and Haggai Nuchi

Thin position for knots, links, and graphs in $3\mkern-1.5mu$–manifolds
1361

Scott A Taylor and Maggy Tomova

A colored Khovanov spectrum and its tail for $\mathit{B}$–adequate links
1411

Michael Willis

Noncharacterizing slopes for hyperbolic knots
1461

Kenneth L Baker and Kimihiko Motegi

A trivial tail homology for non-$A$–adequate links
1481

Christine Ruey Shan Lee

Topology of holomorphic Lefschetz pencils on the four-torus
1515

Noriyuki Hamada and Kenta Hayano

Hyperbolic tangle surgeries and nested links
1573

John Harnois, Hayley Olson and Rolland Trapp

Macfarlane hyperbolic $3$–manifolds
1603

Joseph A Quinn

Divergence of $\mathrm{CAT}(0)$ cube complexes and Coxeter groups
1633

Ivan Levcovitz

Generating families and augmentations for Legendrian surfaces
1675

Dan Rutherford and Michael G Sullivan

Compact Stein surfaces as branched covers with same branch sets
1733

Takahiro Oba

The relative lattice path operad
1753

Alexandre Quesney

Comparing $4$–manifolds in the pants complex via trisections
1799

Gabriel Islambouli

The nonorientable $4\mskip-1.5mu $–genus for knots with $8$ or $9$ crossings
1823

Stanislav Jabuka and Tynan Kelly

The eta-inverted sphere over the rationals
1857

Glen Matthew Wilson